# SDR LR7A06004

- Difficulty date: March 3, 2006
- Submitted: March 18, 2006
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 37,402 hours, 22,583 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 848
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'B-3' CHECK PER HB5301, FOUND .125 INCH VERTICAL CRACK FROM RIVET HOLE AT AFT FUSELAGE EXTERIOR SKIN RT SIDE AT FS848, WL170, LBL68.  REPAIRED INNER RIB IAW SMP583 FIG. 53-50-10.  EXTERIOR SKIN REPAIRED IAW SMP583 FIG. 51-140-12.  N/R 2053.
